# SDR AALA20160212007

- Difficulty date: February 10, 2016
- Submitted: February 12, 2016
- Operation: Air carrier
- Aircraft: N854NN
- Make and model: Boeing 737823
- Aircraft serial: 33214
- Aircraft time: 17,914 hours, 6,988 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 18173812
- Part serial: 2657
- Condition: Faulty
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

FLAPS STUCK AT JUST LESS THAN 2 WHEN CONFIGURING FOR APPROACH.  FLIGHT OVERFLEW THE APPROACH & WAS VECTORED FOR ANOTHER ATTEMPT.  THE CREW FOLLOWED QRH PROCEDURES & DECLARED AN EMER.  ALTERNATE FLAPS USED FOR FLAPS 15 LANDING.  THE FLIGHT LANDED ON SECOND ATTEMPT WITHOUT FURTHER INCIDENT.  R & R THE RT WING FLAP POSITION TRANSMITTER IAW MM 27-58-01.  THE ACFT WAS GNDED.
